It can be difficult to discern the difference between all the products available to you. Read our article below as we explain the active ingredients in each product and what they are used for. Plaquenil sun spots Plaquenil brand name coupon Some Mucinex and DayQuil formulations can contain the same active ingredient or active ingredients with same effects. For example Mucinex DM and DayQuil Cold & Flu, both contain the same active ingredient-dextromethorphan, or Mucinex D contain pseudoephedrine and DayQuil Cold & Flu contain phenylephrine, both contain active ingredients with same effects they are both sympathomimetics. I was starting to get a migraine so I took two excedrine migrain but I have a bad cough and would like to take mucinex or theraflu cough and cold is it OK to take one of these as well? I can t stop. View answer How to use Mucinex D Tablet, Extended Release 12 Hr. Take this medication by mouth with or without food, usually every 12 hours with a full glass of water or as directed by your doctor. If stomach upset occurs, take with food or milk. If you are self-treating, follow all directions on the product package. Mucinex is used as an expectorant which helps to loosen and thin mucus as well as bronchial secretions. Guaifenesin Mucinex, the original product, contains one active ingredient, guaifenesin. Can i take mucinex d with plaquenil Can Tessalon Perles, Amoxicillin and Mucinex be taken., Is it safe to mix mucinex with excedrin - Doctor answers on. Aralen malaria doses Jul 27, 2016 Regular tablets. Both Mucinex and Mucinex DM are available as tablets you take by mouth. You can take one or two tablets of either drug every 12 hours. For either drug, you should not take more than four tablets in 24 hours. The tablets should not be used in people younger than 12 years. Mucinex vs. Mucinex DM -. Mucinex D Oral Uses, Side Effects, Interactions, Pictures.. Plaquenil Oral Interactions with Other Medication. Oct 28, 2017 Mucinex D contains two active ingredients, guaifenesin and pseudoephedrine. Psuedoephedrine is in this formulation is used as a nasal decongestant. It is very effective in reducing nasal inflammation, a stuffy nose and to clear the sinuses. Mucinex D is a non-prescription combination medicine that's used to treat symptoms of the common cold, infections, or allergies. It contains the drugs guaifenesin an expectorant, which is also used in other medications marketed under the Mucinex brand, and pseudoephedrine a nasal decongestant. I am new to plaquenil and take 200mg twice a day. I have a cold now and wondered if anyone knows of any cold medicine that shouldn't be taken with it. I tried Robitussin and it seems to be fine. I haven't called my doc yet since the cold isn't too bad. Lise.